On quasi n – power – hyponormal operators

  • R. Jeetendra et al.

Abstract

In this paper we introduce the new class of  quasi n power – hyponormal operators  acting on a Complex Hilbert Space H. We give some basic properties of these operators.

Published
2019-11-21
How to Cite
et al., R. J. (2019). On quasi n – power – hyponormal operators. International Journal of Advanced Science and Technology, 28(16), 1169 - 1174. Retrieved from https://sersc.org/journals/index.php/IJAST/article/view/2073
Section
Articles